Unitary equivalence of operators and dilations

Tom 164 / 2004

Chafiq Benhida Studia Mathematica 164 (2004), 253-255 MSC: 47A20, 47A55. DOI: 10.4064/sm164-3-4

Streszczenie

Given two contractions $T$ and $T'$ such that $T'-T$ is an operator of finite rank, we prove, under some conditions, the unitary equivalence of the unitary parts of the minimal isometric dilations (respectively minimal co-isometric extensions) of $T$ and $T'$.

Autorzy

  • Chafiq BenhidaUFR de Mathématiques, CNRS-UMR 8524, Bât. M2
    Université des Sciences et Technologies de Lille
    F-59655 Villeneuve d'Ascq Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek